# SDR CA121218017

- Difficulty date: December 3, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 2,215 hours
- Engine: Lyc TIO540J2BD
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Cable
- Part number: 486637
- Condition: Kinked
- Location: Tachometer
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION, THE LT ENGINE TACHOMETER CABLE WAS FOUND BADLY KINKED, WITH THE OUTER CASING STARTING TO UNWIND.  TACH CABLE REPLACED WITH NEW CABLE.
